# SDR SIMA960581

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1601112
- Condition: Failed
- Location: Green Hyd System
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3811 - DURING TAXI OUT, GREEN SYSTEM HYD LOW LEVEL ALARM ILLUMINATED.  NORMAL BRAKING CONTROL WAS LOST.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND HYDRAULIC LEAK AT THE GREEN SYSTEM LOW PRESSURE WARNING SWITCH IN THE HYD BAY CAUSED BY FAILED O-RING.  REPLACED O-RING AND SERVICED HYD SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (X)
